MathSciNet Relay Station
MathSciNet bibliographic data
MR2352718 (2008j:65050) 65F10
Shen, Shu-Qian; Huang, Ting-Zhu; Shao, Jin-Liang Convergence and comparison results for double splittings of Hermitian positive definite matrices. Calcolo 44 (2007), no. 3, 127–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement